# SDR VTZA99001

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6601 - BWI-IAD - DURING TAKEOFF, MADE AN UNSCHEDULED LANDING DUE TO PASSSENGER DOOR WARNING LIGHT ILLUMINATED.  ACFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 44130, MEL 52-3.  MAINTENANCE CLOSED DMI 44130 ON 1-1-99 BY LUBING PASSENGER DOOR HANDLE MICROSWITCH.  OPS CHECK OK.  (M)
